# SDR DALA1313949886

- Difficulty date: May 24, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 62,604 hours, 64,046 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 59248416
- Condition: Out Of Limits
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND INBD BUSHING HOLE FOR THE RT MLG RETRACT ACTUATOR CYLINDER SUPPORT PIN WAS PREVIOUSLY BORED TO 2.1915" DIAMETER, EXCEEDING THE MAX BORE DIAMETER OF 2.1515 IAW SR09570087-7003. NO CORROSION WAS FOUND. HIGH FREQUENCY EDDY CURRENT INSPECTION WAS ACCOMPLISHER TO ENSURE NO CRACKS. A NEW BUSHING WAS FABRICATED AND INSTALLED WITH A 0.0005"TO 0.0035"INTERFERENCE FIT. BUSHING WAS FABRICATED.
